# SDR TWAA9814306

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 29
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SLIGHT BULGE IN SKIN WITH STRESSED FASTENERS AND BLIND FASTENERS INSTALLED AT STA 29L, JUST AFT OF ELECTRONIC COMPT DOOR.  BLENDED DENT AREA AND INSTALLED .025 TITANIUM INTERNAL DOUBLER PER SRM 53.04, FIG 38 SHEET 28 PAGE 218H.
